Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Does botox injection given to eyelids cause any eye problems?

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 4166 Questions
Question
Dear Sir, I am taking Botox injection 50 ml in my both eye lids. I am taking this injection since last 2.5 years. I am taking this injection as per doctors instructions in every six months intervals time. Last time I had taken the injection on 17th of December. But one of my eye was just before the injection was taken. Can you ex plane me the reason and solution for my problem.My age is 45. Hope you will consider this issue seriously and I am expecting one solution from you I got your contact id from net. Regards
Posted Mon, 20 Jan 2014 in Skin Hair and Nails
 
 
Answered by Dr. Sanjay Kumar Kanodia 1 hour later
Brief Answer: Kindly elaborate you concern & give exact details Detailed Answer: Hi, Welcome and thanks for posting your to healthcare magic. I can understand your concern for eye issue with botox. I have read the complete query multiple times but can not make out the exact problem. "But one of my eye was just before the injection was taken" - cannot make any interpretation. I am not able to make out the exact problem you are suffering from before /during /after taking botox. It would be best if you can elaborate you concern and give exact details as what problem you faced along with botox. If it can be expressed by pictures then would be best to send few good resolution pictures of the area so that it can be analyzed best. You have a feature to upload images by yourself at the right side of the query page, please utilize that so that I can answer your queries better. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia) "Wish you good health" with regards, Dr. Sanjay Kumar Kanodia (MD - Dermatology)
Above answer was peer-reviewed by
 
Follow-up: Does botox injection given to eyelids cause any eye problems? 34 minutes later
Dear Doctor, Please find the picture attached and advise. Thanks,
 
 
Answered by Dr. Sanjay Kumar Kanodia 22 hours later
Brief Answer: Kindly elaborate the concern & give exact details Detailed Answer: Hello Mr. XXXXXXX Welcome to the forum again and thanks for posting the picture to the forum. I am still not able to make out the exact problem you are suffering from before/during /after taking botox. I again very humbly request you to kindly elaborate your exact concern and details regarding botox and the eye drooping. I can see in the picture that you have partial drooping of left eyelid. But still I cannot make out that is it happened before taking botox or after taking botox. Regarding the amount of botox too, 50 ml is never a dose of botox. You check out with the doctor it must be 50 units or anything in units only rather than ml. Hope to hear soon from your side to help and guide you best. "Wish you good health" with regards, Dr. Sanjay Kumar Kanodia (MD - Dermatology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor